# SDR FDEA202508151454

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 39,609 hours, 21,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Monitor
- Part number: 8318975
- Part serial: AREJ2218
- Condition: Expired
- Location: Co2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO2 MONITOR (S/N AREJ-2218) CALIBRATION CYCLE  EXPIRED.   REMOVED AND REPLACED CO2 MONITOR WITH EXPIRED  CALIBRATION CYCLE.
